# SDR ABXA070244

- Difficulty date: July 5, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- Aircraft time: 63,447 hours, 75,162 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 59101303
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD LEFT DOOR CORNER SKIN HAD RADIAL CRACK OF UNKNOWN LENGTH IN LOWER INBOARD PORTION ONLY.  NO PREVIOUS REPAIRS INSTALLED.  REPAIRED LEFT LOWER CORNER DOOR OF AFT PRESSURE BULKHEAD IAW DWG J060088-525.
